# SDR HEEA079483

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- Aircraft time: 18,711 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324005
- Part serial: AA1173
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE CRACKED. SCRAPPED.
